MAUDE Adverse Event Report: ABBOTT VASCULAR SUPERA SELF-EXPANDING STENT SYSTEM; SELF EXPANDING PERIPHERAL STENT SYSTEM

ABBOTT VASCULAR SUPERA SELF-EXPANDING STENT SYSTEM; SELF EXPANDING PERIPHERAL STENT SYSTEM
Model Number S-45-040-120-P6
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 10/19/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other complaints reported from this lot.Based on the information provided, a definitive cause for the migration could not be determined.It may be possible that the migration was related to anatomical conditions or the vessel diameter larger than the 4.5mm diameter of the supera stent; however, this could not be confirmed.The foreign body in patient was related to case circumstances.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that the procedure was to treat a mildly tortuous, heavily calcified superficial femoral artery (sfa).Pre-dilatation was performed with a 5mm balloon.A 4.5x40mm supera stent was advanced to the lesion and once deployed a control injection was made, when it was noted that the stent began moving down and stopped moving in the mid/proximal portion of the popliteal artery (non-target lesion).A second supera stent was implanted in the sfa where it was long enough that it overlapped with the migrated stent in the popliteal, however, it was confirmed that there was nothing externally done to treat the migrated stent.There was no adverse patient sequela and no clinically significant delay.No additional information was provided.

Brand Name
SUPERA SELF-EXPANDING STENT SYSTEM
Common Device Name
SELF EXPANDING PERIPHERAL STENT SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key10775098
Report Number2024168-2020-09142
Device Sequence Number3509939
Product Code NIP
UDI-Device Identifier08717648225925
UDI-Public08717648225925
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
P120020
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2021
Device Model NumberS-45-040-120-P6
Device Catalogue NumberS-45-040-120-P6
Device Lot Number0012961
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/19/2020
Initial Report FDA Received Date11/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age61 YR
Patient Weight80